... week on this drug and I am having problems getting my levels up. I am also losing weight and not very interested in eating starchy foods everyday. On this medication it appears all the healthy foods are off limits.
I don't understand the idea of a restrictive diet with warfarin. I've never seen any dr do that. As long as you eat the amt of foods containing vit k every day and don't alter your diet, you should be ok. Talk to your dr about it. He can't possibly expect you to eat an unhealthy diet. There are other options for anticoagulants too.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Sep 2012 • 2 answers
Updated 11 Nov 2018 • 9 answers
Updated 2 Jan 2013 • 1 answer
Updated 5 Apr 2015 • 1 answer
Updated 14 May 2015 • 1 answer